It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Francesca on October 27, 2000 at 11:12:36:

In Reply to: Neurontin effects......... posted by Chris Arnold on October 26, 2000 at 23:18:30:

Hello Chris,
How effective has Neurontin been? The theory with this medicine is to calm the nerves. I'm sure you know it's used mainly for people with seizures. If the nerves of people w/seizure are brought under control than they won't have any seizures. Can the same theory be used for back problems? Only time will tell since it's fairly new in being used for back problems.

As for me I take 900 mgs. per day. It has reduced the burning in my legs and back that I used to feel, and also stopped a nerve from cramping in my lower right calf leg. It was so bad that I couldn't move my leg if I wanted to. I thought my leg would break off. I would take it for that reason alone. It also has reduced my anxiety somewhat and is terrific as a sleep aid.

The only side effect I experienced was in the first two weeks. For some reason it gave me blurry vision and at times images were doubled. Not always but I could notice it only a daily basis. It is safe to take though. You may not see results for at least a month but I would give it a try. By the way what is causing your S1 nerve to "flare up"? Is it a disc problem in that area?

Can't blame you for being scared by meds. So am I. I hope to stopping taking everything in 3 months time. Be well


Follow Ups

All times are GMT -7. The time now is 12:38 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!